# SDR SIMA200426901

- Difficulty date: September 18, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, STRINGER 19R WAS FOUND CHAFED.  BLENDED THE CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR ANGLE AND SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/3093A DATED SEPT 16, 2003 AND EMB 145 SRM, SRM EMB 145/1142 REV 27, CHAPTER 53-24-02.  (M)
